ApoHealth Osteo Relief Paracetamol 665mg Caplets X 96

SKU:
10005214
See other products by: ApoHealth
Our Price $6.99
Availability: In stock
Important notice: To enable purchase of this product please read the conditions below and check the box
Pharmacist Only Medicine - ONLY ORDERS SHIPPED WITHIN AUSTRALIA WILL BE ACCEPTED

After you purchase this medicine you may be required to answer a short questionnaire depending on if you have previously ordered this product from us or if we require an update of your details.

Please check your email as one of our pharmacists may contact you within 24-48 hours of placing your order.

If we have emailed you and do not receive a response within 7 days this product will be refunded from your order and the balance of your order will be sent.

Please call us on 1300 074 276 if you have any questions.

ASK YOUR PHARMACIST ABOUT THIS PRODUCT. INCORRECT USE COULD BE HARMFUL.
Important notice: To enable purchase of this product please read the conditions below and check the box
Pharmacist Only Medicine - ONLY ORDERS SHIPPED WITHIN AUSTRALIA WILL BE ACCEPTED

After you purchase this medicine you may be required to answer a short questionnaire depending on if you have previously ordered this product from us or if we require an update of your details.

Please check your email as one of our pharmacists may contact you within 24-48 hours of placing your order.

If we have emailed you and do not receive a response within 7 days this product will be refunded from your order and the balance of your order will be sent.

Please call us on 1300 074 276 if you have any questions.

ASK YOUR PHARMACIST ABOUT THIS PRODUCT. INCORRECT USE COULD BE HARMFUL.
Accepted payment methods

ApoHealth Osteo Relief Paracetamol 665mg Caplets X 96

APOHEALTH Osteo Relief Paracetamol 665 mg provides effective relief from persistent pain associated with osteoarthritis.

AUST R 281887

You can buy ApoHealth Osteo Relief Paracetamol 665mg Caplets X 96 online in Australia from Pharmacy Online

Active Ingredient(s)

  • Paracetamol 665 mg

This is a Pharmacist Only Medicine and requires pharmacist advice before use. Your pharmacist will advise if this preparation is suitable for you. Use only as directed.

This medicine may not be right for you. Read the label before purchase. Follow the directions for use. Incorrect use could be harmful. If symptoms persist, talk to your health professional.